# SDR MASA200601744

- Difficulty date: July 1, 2006
- Submitted: July 21, 2006
- Operation: Air carrier
- Aircraft: N17156
- Make and model: Cndair CL6002B19
- Aircraft serial: 7156
- Aircraft time: 21,821 hours, 17,729 cycles
- System (JASC): 3418 · Stall Warning System
- Part: Converter
- Part number: 6227209002
- Part serial: 1995
- Condition: Failed
- Location: Stall Warning
- Part time: 14,908 hours, 13,463 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ASH 7114 ORD - STALL FAIL CAUTION ON DESCENT.  MX REMOVED AND REPLACED CONVERTER AND RA.
